# SDR CA020821002

- Difficulty date: August 21, 2002
- Submitted: August 30, 2002
- Operation: General aviation
- Make and model: Beech B200C
- Aircraft time: 20,021 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCD4N3A
- System (JASC): 7120 · Engine Mount Section
- Part: Isolation Mount
- Part number: 9090771S
- Condition: Debonded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSPECTION OF THE RT ENGINE. THE UPPER INBOARD VIBRATION ISOLATOR ENGINE MOUNT WAS FOUND TO BE DEBONDED, THE BACK HALF OF THE RUBBER WAS DEBONDED FROM THE METAL FACE PLATE. THE MOUNT WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.
